Estimates on the solution of an elliptic equation related to Brownian motion with drift.

Título inglés Estimates on the solution of an elliptic equation related to Brownian motion with drift.
Título español Estimación de la solución de una ecuación elíptica referente al movimiento browniano con arrastre.
Autor/es Conlon, Joseph G. ; Redondo, Juan
Organización Dep. Math. Univ. Michigan, Ann Arbor (Michigan), Estados Unidos
Revista 0213-2230
Publicación 1995, 11 (1): 1-65, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we are concerned with studying the Dirichlet problem for an elliptic equation on a domain in R3. For simplicity we shall assume that the domain is a ball ΩR of radius R. Thus:
ΩR = {x Î R3 : |x| < R}.
The equation we are concerned with is given by
(-Δ - b(x).Ñ) u(x) = f(x),    x Î ΩR,
with zero Dirichlet boundary conditions.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones diferenciales elípticas ; Movimiento browniano ; Condiciones de contorno ; Métodos fisicomatemáticos
Código MathReviews MR1321772
Código Z-Math Zbl 0828.35037
Icono pdf Acceso al artículo completo